# SDR DALA2024090208620

- Difficulty date: September 1, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 BROKEN BLANKING PLATE GIRT BAR FITTINGS FWD POSITION DOOR 832 AT AFT G ALLEY AREA (1 EA). CORRECTIVE ACTION: REPLACED BLANKING PLATE GIRT BAR FITTINGS FWD POSITION DOOR 832 AT AFT GALLEY AREA (1 EA) AS PER A319 FAM AMM 52-13-31-000-007-A AND A319 FAM AMM 52-13-31-400-007-A. (0533504)
